# SDR CA090216005

- Difficulty date: January 27, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 17,661 hours
- Engine: Pwa PT6A67D
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 1368520629
- Condition: Lack Of Lube
- Location: Mlg Wheel
- Part time: 975 hours
- Component: Main Wheel Assy
- Component part number: 11480085
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

(CAN) RT MLG, INBD MAIN WHEEL ASSY FELL OFF DURING TAKEOFF ROLL. REFER TO CADOR 2009C0229. INITIAL INVESTIGATION DETERMINED BEARING FAILURE, BEARING NOT AVAILABLE TO INSPECT, SUSPECTED CAUSE - BEARING LUBRICATION. MLG ASSY REMOVED AND REPLACED WITH NEW. FAILED MLG AND WHEEL ASSY SENT TO TSB FOR FURTHER INVESTIGATION.
